Firmoo > Answers > Eye Health >  question
cook

How long does blurred vision last after botox?

I took botox injection and now my vision is kinda blurry? Just wondering how long my blurred vision will last?
10/29/2012
Related Topics : botox blurry vision

Answers (2)

  • Cassy

    Botox has been used to treat eye muscle problems and uncontrolled eyelid twitching, and blurred vision is one of the side effects of botox injection. And the side effects are double vision, blurred vision, etc. If you feel uncomfortable after an injection,you'd better report them to your eye doctor or your physician to decide if it needs a treatment, and if it's not serious, it takes a week for blurred vision to go away.
    10/31/2012
  • Katelyn owen

    Yeah, it is normal for your eyes to get blurry after taking the botox injection. It will last for about several days. If this symptom is not released after a week, you'd better go to see the doctor and have a full check on the eyes. Usually it will be ok.
    10/31/2012
Jumpto

Answer the question:

You must log in/register to answer this question.

ASK